# SDR CALA9802062

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59792
- Make and model: Boeing 727232
- Aircraft serial: 20646
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: Ws 645-636
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING LOWER CHORD CORRODED AT WS 645 TO 636.  THE CORROSION WAS REMOVED AND A DOUBLER REPAIR WAS INSTALLED IAW SRM 51-10-2, PAGE 14, 51-10-2, PAGE 4 AND 51-30-10 PAGE 1.
